It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


that's a crock of crap. Alot of people become depressed about the way there face looks, whether its mild or severe. Everyone wants perfect skin. Some people have never tried accutane and their depressed bout their skin.
Dear Help:

I think people can depressed if their acne is mild or moderate. I have "moderate" acne, which to me is devestating.

And West Virginia Girl:

Everyone gets a weirded out at one point or another when thinking about death or being frightened by it. I know it scares me sometimes. The question is do you obsess about it? Do your GP and dermatoligist think you are ok to us accutane? I know most doctors tend to err on the side of being overly cuatious when deciding a patient should take a strong medicine given their case history.

I was depressed to while on accutane, but it was because of my feelings about my skin. My depressed feelings were not a result of the accutane. Because once I could see improvement (at the end of my fourth month) I was elated, on cloud nine.

I think it is important to be in touch with your own emotions enough to know...I am depressed because of this situation, or that life problem, etc...This way you can tell more closely if the accutane is causing you to be depressed and not your own issues.
I'll bite on this one...

Accutane has messed me up.

I realize how a lot of you people responded to Accutane, but in my case, it's pretty evident what the drug is capable of causing. I had a clear face up until my second year of University at which time I developed mild acne. By third year, this had changed to mild cystic acne. I was very depressed, tried Minocycline and some topicals, but nothing stopped the cysts. I convinced myself Accutane was the answer, and to this day I don't regret my decision but,

Seven months into Accutane my life has taken a 360 degree turn for the worst, and the problem is, that I don't really care. I know people will comment that seven months is a long time to be on it -- but I went 5 months taking one 40mg pill a day, at which time now I am on my final month and have been upped to two of these pills daily.

Regardless, things haven't gone so well for me, especially in the last few months. I didn't care about my third year of University, for a specific reason (depression) I didn't study often, actually failed my first class ever, and am now on academic probation. I lost my girlfriend, a lot because I was so passive, and didn't try to do anything to better the relationship. I smoke like a fiend, I've even began drinking a lot more even though I'm still finishing up my course of treatment. I'm consistently depressed, I have no idea if the decisions I am making are right or wrong, and I feel like I have no direction or no power over my fate. I really don't know how to explain it, but it's not me. It's really amazing, because I know that all of these problems are evident, and becoming only more evident -- yet I can't seem to do anything to fix them, moreso I would just rather not care... a sure sign of depression and mental imbalance considering how straight a kid I once was.

I mean, my purpose of this post was not to scare people away -- but about 20 times while on the drug I've pondered killing myself, albeit I can still divide myself and the drug and realize why I have been so mentally lapsed. The drug is a kicker, moreso to some than others... and my general feeling is that the mentally weak could be overcome by Accutane if hit hard. Only thing working in my favor was the fact that I am usually rather observant. Judging by the board response, not everyone reacts the way I did to Accutane. But for me, a really really nice guy who likes to analyze all of life, this drug has messed with my mind. Needless to say, I have noticed most of the things it has done to me... obviously so have my parents and friends because I've changed that much.

Want to know the worst part about it?

My face is 100% clear, I have never looked better.

I pray to God that this reaction to Accutane fades after finished with my course.





All times are GMT -7. The time now is 11:34 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!